hope you are all feelin good. i'm new to this and i have a ?
after my 6th week shot, i've had back and flank pain that mimic's kindney stones. i've had a stone before, i'm on peg 150mg and 6 ribo's a day. should i be getting a urine when i go to my 2week blood work (also my renal showed good in blood).
hope someone can give feedback.
and not everything is a result of the hep treatments - if you do develop a pain that is similar to something you are already familiar with (or not) you need to contact your doctor to make sure nothing is wrong.
We ALL get used to blaming everything on treatment and hep but sometimes.......it's just regular old problems that develop.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.